Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 45, Issue 3, 2009
Metadata
 

Absolute Anabelian Cuspidalizations of Configuration Spaces of Proper Hyperbolic Curves over Finite Fields
Yuichiro Hoshi
pp. 661–744
Abstract | Full-Text PDF (566 KB) | Metadata

Unitary Processes with Independent Increments and Representations of Hilbert Tensor Algebras
Lingaraj Sahu, Michael Schürmann and Kalyan B. Sinha
pp. 745–785
Abstract | Full-Text PDF (343 KB) | Metadata

On ℚ-Conic Bundles, III
Shigefumi Mori and Yuri Prokhorov
pp. 787–810
Abstract | Full-Text PDF (245 KB) | Metadata

A Fixed Point Theorem and Equivariant Points for Set-valued Mappings
Yoshimi Shitanda
pp. 811–844
Abstract | Full-Text PDF (291 KB) | Metadata

On Hecke Algebras Associated with Elliptic Root Systems and the Double Affine Hecke Algebras
Yoshihisa Saito and Midori Shiota
pp. 845–905
Abstract | Full-Text PDF (428 KB) | Metadata

Automorphisms of a Polynomial Ring Which Admit Reductions of Type I
Shigeru Kuroda
pp. 907–917
Abstract | Full-Text PDF (150 KB) | Metadata

Counting Lines and Conics on a Surface
Yoichi Miyaoka
pp. 919–923
Abstract | Full-Text PDF (115 KB) | Metadata